# SDR IPXA2017070819064

- Difficulty date: June 19, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75802
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING L/E UPPER SURFACE CHAFED REPAIR DOUBLER AT THE NR 1 SLAT.  REMOVED AND REPLACED THE DOUBLER IAW SRM 57-40-02, REPAIR 8, FIG. 201. MAJOR
